Vol. 11, No. 3, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Analytic functions on tubes of nonarchimedean analytic spaces

Florent Martin

Appendix: Christian Kappen and Florent Martin

Vol. 11 (2017), No. 3, 657–683
Abstract

Let k be a discretely valued nonarchimedean field. We give an explicit description of analytic functions whose norm is bounded by a given real number r on tubes of reduced k-analytic spaces associated to special formal schemes (including k-affinoid spaces as well as open polydiscs). As an application we study the connectedness of these tubes. In the discretely valued case, this generalizes a result of Siegfried Bosch. We use as a main tool a result of Aise Johan de Jong relating formal and analytic functions on special formal schemes and a generalization of de Jong’s result which is proved in the joint appendix with Christian Kappen.

Keywords
affinoid spaces, tubes, semiaffinoid, reduction
Mathematical Subject Classification 2010
Primary: 14G22
Secondary: 13F25, 13F40
Milestones
Received: 11 May 2016
Revised: 14 December 2016
Accepted: 11 January 2017
Published: 6 May 2017
Authors
Florent Martin
Fakultät für Mathematik
Universität Regensburg
D-93040 Regensburg
Germany
Christian Kappen
Universität Duisburg-Essen
Institut für Experimentelle Mathematik
Ellernstraße 29
D-45326 Essen
Germany
Florent Martin